MathSciNet Relay Station
MathSciNet bibliographic data
MR1466947 (98k:46007) 46A40 (46B45 46E10)
Drewnowski, Lech; Labuda, Iwo Copies of $c\sb 0$ and $l\sb \infty$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3555–3570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement